# SDR VNAA2014120200001

- Difficulty date: December 2, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,815 hours, 25,883 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Chafed
- Location: Apu Fuel
- Part time: 27,635 hours, 24,783 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

WHILE STARTING THE APU, THE CREW REPORTED A FUEL ODOR IN COCKPIT.  MAINTENANCE TROUBLESHOT FUEL ODOR AND FOUND TOP FUEL NOZZLE AND NOZZLE FUEL LINE CHAFED.  R & R APU, OPS AND LEAKED CHECK GOOD.  ACFT RELEASED FOR SERVICE.
